Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Dominance of a rational map to the Coble quartic

Author: Sukmoon Huh
Journal: Proc. Amer. Math. Soc. 138 (2010), 777-786
MSC (2000): Primary 14D20; Secondary 14M15
Published electronically: October 20, 2009
MathSciNet review: 2566543
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show the dominance of the restriction map from a moduli space of stable sheaves on the projective plane to the Coble sixfold quartic. With the dominance and the interpretation of a stable sheaf on the plane in terms of hyperplane arrangements, we expect these tools to reveal the geometry of the Coble quartic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14D20, 14M15

Retrieve articles in all journals with MSC (2000): 14D20, 14M15

Additional Information

Sukmoon Huh
Affiliation: Korea Institute for Advanced Study, Hoegiro 87, Dongdaemun-gu, Seoul 130-722, Republic of Korea

Received by editor(s): January 15, 2008
Received by editor(s) in revised form: April 26, 2009
Published electronically: October 20, 2009
Additional Notes: This article is part of the revised version of the author’s thesis at the University of Michigan. The author would like to express his deepest gratitude to his advisor, Professor Igor Dolgachev. The author is also grateful to the referee for many suggestions.
Communicated by: Ted Chinburg
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.